# SDR REXA2022032200488

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CRACKED ON BOTTOM BY SUPPORT ANGLE - REMOVED ANGLES AND FITTINGS FROM UNSERVICEABLE WEB. LOCATED AND REINSTALLED SAME SERVICEABLE ANGLE AND FITTING ON SERVICEABLE WEB P/N: 601R317071-11 IAW CRJ900 SRM 51-40-11-001-001-A01 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
